# SDR CA140701004

- Difficulty date: May 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXIING, THE CREW REPORTED THAT SMOKE ACCOMPANIED BY A ODOR OF BURNED OIL WAS PRESENT IN THE CABIN.  TROUBLESHOOTING WAS PERFORMED AND NL SENSOR PACKINGS WERE REPLACED ON BOTH ENGINES.  ENGINES GROUND RUN WAS PERFORMED AND THE SITUATION WAS SOLVED.  NO-REOCCURRENCE SINCE PARTS WERE REPLACED.
